Benadryl Ultratabs Antihistamine Allergy Relief Tablets, Diphenhydramine HCl 25mg, 100 ct

41BRRwszzXL. AC51QKPNuMEZL. AC516tq2ijlEL. AC51bfHOKPnBL. AC41HpKokeBbL. AC31Ff7i2GzbL. AC41nha4gF56L. AC416BWQClT2L. AC41VFYcIpHvL. AC31CEo+zWf8L. AC2111oJPUi9L. AC315jY++rrnL. AC410QZidhgzL. AC buynow3 Benadryl Allergy Ultratabs Antihistamine Allergy Relief Tablets offer effective allergy relief from hay fever, upper respiratory allergy and common cold symptoms in a small tablet size. Each antihistamine tablet contains 25 milligrams of the antihistamine diphenhydramine HCl to temporarily relieve allergy symptoms due to hay fever and upper respiratory allergies like sneezing; runny nose; itchy throat and nose; and itchy, watery eyes and the common cold symptoms of runny nose and sneezing. Benadryl Ultratabs with diphenhydramine HCl 25 mg are intended for adults and children ages six and up. The allergy tablets work when you need it most and provide multi-symptom indoor and outdoor allergy relief.
Is Discontinued By Manufacturer ‏ : ‎ No
Product Dimensions ‏ : ‎ 1.69 x 3.31 x 1.75 inches; 1.6 Ounces
Item model number ‏ : ‎ 300450170149 1/9
Date First Available ‏ : ‎ March 3, 2010
Manufacturer ‏ : ‎ Johnson & Johnson
ASIN ‏ : ‎ B00GA9AVH2
Country of Origin ‏ : ‎ USA
Domestic Shipping: Currently, item can be shipped only within the U.S. and to APO/FPO addresses. For APO/FPO shipments, please check with the manufacturer regarding warranty and support issues. International Shipping: This item is not eligible for international shipping. Learn More

Active ingredient, diphenhydramine HCl, provides relief for hay fever or other upper respiratory allergy symptoms and cold symptoms like sneezing and runny nose
Works when you need it most with an allergy medicine in small, convenient antihistamine tablets that put your allergies to rest
Provides allergy medicine for sneezing; runny nose; itchy nose or throat; and itchy, watery eyes and cold symptoms like sneezing and runny nose
Allergy medicine tablets for multi-symptom allergy relief intended to be used by adults and children ages six and up for relief of both indoor and outdoor allergies
Effective Allergy Relief When You Need It!
Sneezing,

buynow3

Depression Help